# SDR SWAA2015101344872

- Difficulty date: October 9, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 43,450 hours, 19,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W08600518R
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT L1065 INOPERATIVE AT BS 520, RBL 30.  INSTALLED WIRE IAW MM.
